Dr. Roshin responde as perguntas dos leitores

Dr. Roshin responde as perguntas dos leitores
26 janeiro 09:33 2017 Imprimir

dr_roshinHow can u tell  if some1 takes meth? (Anonymous)

Dear Anonymous,

Although I am not clear as to why this question was forwarded to my attention, if possible, please take the person, suspected of amphetamine use to a doctor for diagnosis, discussion, and treatment.  Amphetamine use can domino into the use of other illicit drug(s) accompanied by detrimental consequences.  Thus, this column offers general tendencies to answer ” How can u tell  if some1 takes meth?”

If a person has overdosed on methamphetamines, common symptoms include irritability, restless nature, agitation, and occasional bouts of delirium or possible acute psychosis.    I patient might complain of chest pain, excessive sweating, high blood pressure, dilated pupils in the eyes, and very fast heart rate.

Other potential signs and symptoms of “meth” toxicity include heart arrhythmias, higher body temperature  than usual, possible seizures, and a brain bleed (from high blood pressure).

Remember, upon urine testing, some medications, such as pseudoephedrine, a common ingredient in cough syrup, could cause a false positive test for amphetamines.  In other words, a urine test may be positive for amphetamines; however, the pseudoephedrine caused the positive amphetamine level , not true amphetamine use.   Some antidepressants, such as selegiline and buproprion, could also cause similar false positive urine tests for amphetamines.

I hope this column addressed your questions.  If assistance with locating a doctor and or treatment facility is required, feel free to contact me, without delay.    God Bless  you.

 

Respectfully,

 Dr. Roshin

  Editorias:




Escreva um comentário

Nenhum comentário

Nenhum comentário ainda...

Seja o primeiro a comentar!.

Publique seu comentário

Your data will be safe! Your e-mail address will not be published. Also other data will not be shared with third person.
All fields are required.